American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.1X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] Jakob Levitzki. On $P$-soluble rings . Trans. Amer. Math. Soc. 77 (1954) 216-237. MR 0064020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Louis A. Kokoris. New results on power-associative algebras . Trans. Amer. Math. Soc. 77 (1954) 363-373. MR 0065543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. E. Johnson. Semi-prime rings . Trans. Amer. Math. Soc. 76 (1954) 375-388. MR 0062715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert L. Blair. Ideal lattices and the structure of rings . Trans. Amer. Math. Soc. 75 (1953) 136-153. MR 0055974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. E. Johnson. Representations of prime rings . Trans. Amer. Math. Soc. 74 (1953) 351-357. MR 0053917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. A. Albert. On commutative power-associative algebras of degree two . Trans. Amer. Math. Soc. 74 (1953) 323-343. MR 0052409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jakob Levitzki. On the structure of algebraic algebras and related rings . Trans. Amer. Math. Soc. 74 (1953) 384-409. MR 0053089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arno Jaeger. Adjunction of subfield closures to ordered division rings . Trans. Amer. Math. Soc. 73 (1952) 35-39. MR 0049169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alex Rosenberg. Subrings of simple rings with minimal ideals . Trans. Amer. Math. Soc. 73 (1952) 115-138. MR 0049163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Seidenberg. Some basic theorems in differential algebra (characteristic $p$, arbitrary) . Trans. Amer. Math. Soc. 73 (1952) 174-190. MR 0049174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tadasi Nakayama. Galois theory of simple rings . Trans. Amer. Math. Soc. 73 (1952) 276-292. MR 0049875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. A. Albert. On nonassociative division algebras . Trans. Amer. Math. Soc. 72 (1952) 296-309. MR 0047027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Irving Kaplansky. Modules over Dedekind rings and valuation rings . Trans. Amer. Math. Soc. 72 (1952) 327-340. MR 0046349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. Jacobson and C. E. Rickart. Homomorphisms of Jordan rings of self-adjoint elements . Trans. Amer. Math. Soc. 72 (1952) 310-322. MR 0046346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. D. Schafer. Representations of alternative algebras . Trans. Amer. Math. Soc. 72 (1952) 1-17. MR 0045101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Samuel Eilenberg and Saunders MacLane. Homology theories for multiplicative systems . Trans. Amer. Math. Soc. 71 (1951) 294-330. MR 0043774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. N. Moyls. The structure of valuations of the rational function field $K(x)$ . Trans. Amer. Math. Soc. 71 (1951) 102-112. MR 0041838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles M. Price. Jordan division algebras and the algebras $A(\lambda)$ . Trans. Amer. Math. Soc. 70 (1951) 291-300. MR 0041836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. Jacobson. General representation theory of Jordan algebras . Trans. Amer. Math. Soc. 70 (1951) 509-530. MR 0041118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. J. Penico. The Wedderburn principal theorem for Jordan algebras . Trans. Amer. Math. Soc. 70 (1951) 404-420. MR 0041120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. Jacobson and C. E. Rickart. Jordan homomorphisms of rings . Trans. Amer. Math. Soc. 69 (1950) 479-502. MR 0038335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Hochschild. Automorphisms of simple algebras . Trans. Amer. Math. Soc. 69 (1950) 292-301. MR 0037834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bailey Brown and Neal H. McCoy. Some theorems on groups with applications to ring theory . Trans. Amer. Math. Soc. 69 (1950) 302-311. MR 0038952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. A. Albert. A theory of power-associative commutative algebras . Trans. Amer. Math. Soc. 69 (1950) 503-527. MR 0038959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sam Perlis and Gordon L. Walker. Abelian group algebras of finite order . Trans. Amer. Math. Soc. 68 (1950) 420-426. MR 0034758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Irving Kaplansky. Topological representation of algebras. II . Trans. Amer. Math. Soc. 68 (1950) 62-75. MR 0032612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] B. H. Neumann. On ordered division rings . Trans. Amer. Math. Soc. 66 (1949) 202-252. MR 0032593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alfred L. Foster. On the permutational representation of general sets of operations by partition lattices . Trans. Amer. Math. Soc. 66 (1949) 366-388. MR 0030932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Irving Kaplansky. Elementary divisors and modules . Trans. Amer. Math. Soc. 66 (1949) 464-491. MR 0031470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. D. Jacobson and N. Jacobson. Classification and representation of semi-simple Jordan algebras . Trans. Amer. Math. Soc. 65 (1949) 141-169. MR 0029367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3